# SDR ASOA20140219379V

- Difficulty date: December 19, 2014
- Submitted: December 19, 2014
- Operation: Air carrier
- Aircraft: N13133
- Make and model: Emb EMB-145XR
- Aircraft serial: 145712
- Aircraft time: 33,356 hours, 18,864 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 2013BR
- Part serial: B3710
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERWING EMERGENCY LIGHTS WILL NOT EXTINGUISH.  R & R EMERGENCY LIGHT BATTERY PACK IAW AMM 33-50-04.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
